The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.
This work is cited by: Bull. Amer. Math. Soc., Volume 20, Number 3 (1913), 146--147
MathSciNet review: 1558414
Full text of review: PDF This review is available free of charge.
Author: James Pierpont
Title: The Theory of Functions of Real Variables
Additional book information: Boston, Ginn and Company, 1905. xii + 560 pp.
Reviewer: G. A. Bliss
Journal: Bull. Amer. Math. Soc. 13 (1906), 119-130